# SDR F3LA200800607

- Difficulty date: September 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 15706
- Aircraft time: 7,603 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D53673020000000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C050860. DURING C3-C-CHECK, INSPECTION NOTED THE AFT PIT TRANSITION PANEL 151BE WAS DAMAGED. MAINTENANCE REPAIRED DAMAGED FLOOR PANEL IAW THE REQUIREMENTS OF A319 SRM 53-02-00, FIGURE 204. UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTANCE. (K)
